Pain reliever and fever reducer

Buy Now From Amazon

Product Review

Pain reliever and fever reducer

  • Pain reliever and fever reducer
  • Does not contain aspirin
  • Contains acetaminophen

Similar Products

Advil Ibuprofen, 200mg, 50 Packets of 2 Coated Tablets (Pack of 2)Motrin Ibuprofen Individually Wrapped Medication, 50 Doses of Two Tablets, 200mg 2 Boxes by Acme UnitedBayer Aleve Individual Sealed 1 Caplet In a Packet, 48 CountPepto Bismol Individual Sealed, 50 Packets, 100 TabletsTylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 100 ctPepto-Bismol BXPB25 Tablets, 25 Pouches of Two Chewable Tablets - [2 Pack]Vick's DayQuil Cold & Flu (Box of 25 Packets of 2 Liquicaps)Advil Pain Reliever, Individual Sealed 2 Tablets in a Packet (Box of 50 Packets) (Pack of 2 Boxes)Motrin IB - Ibuprofen Tablets, Two Tablets Per Packet, 50 Packets Total, One Box